# SDR 20010112SG038

- Difficulty date: November 30, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part serial: 3771
- Condition: Failed
- Location: Cockpit
- Part time: 2,448 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER FLAGGED AND ALTITUDE ALERTER FAILED AFTER TAKEOFF.  RETURNED TO AIRPORT.  CAPTAINS.  CAPTAINS ALTIMETER WAS REMOVED AND REPLACED.  TESTED OK.  (M)
